Journal of Cancer Research and Therapeutics

BRIEF COMMUNICATION
Year
: 2007  |  Volume : 3  |  Issue : 3  |  Page : 169--171

Transient asymptomatic bradycardia in patients on infusional 5-fluorouracil


K Talapatra, I Rajesh, B Rajesh, B Selvamani, J Subhashini 
 Department of Radiation Oncology, Unit 2, Christian Medical College, Vellore - 430 002, India

Correspondence Address:
J Subhashini
Department of Radiation Oncology, Christian Medical College, Vellore - 432 004
India

The incidence of 5-fluorouracil (5-FU)-related cardiotoxicity seems to be dosage and schedule dependent. Although various other cardiac events have been reported in literature, a series of patients having transient asymptomatic bradycardia has not been reported in the literature as yet. We report such a series of patients who had transient asymptomatic bradycardia after being treated with continuous infusion 5-FU. We plan to do a Holter study during the period of bradycardia in subsequent patients and this may throw more light on the issue.


How to cite this article:
Talapatra K, Rajesh I, Rajesh B, Selvamani B, Subhashini J. Transient asymptomatic bradycardia in patients on infusional 5-fluorouracil.J Can Res Ther 2007;3:169-171


How to cite this URL:
Talapatra K, Rajesh I, Rajesh B, Selvamani B, Subhashini J. Transient asymptomatic bradycardia in patients on infusional 5-fluorouracil. J Can Res Ther [serial online] 2007 [cited 2022 Jun 26 ];3:169-171
Available from: https://www.cancerjournal.net/article.asp?issn=0973-1482;year=2007;volume=3;issue=3;spage=169;epage=171;aulast=Talapatra;type=0